# SDR AALA2018112329001

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 29,318 hours, 11,603 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 366
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DURING CRUISE, WITH THE #1 INTEGRATED DRIVE GENERATOR ON MEL DEFERRAL, APU WARNING OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY APU AUTO SHUT DOWN. CAPTAIN NOTIFIED DISPATCH THE APU GENERATOR HAD FAILED AND IT WAS DETEREMINED TO DIVERT THE AIRCRAFT TO SDF. FLIGHT DIVERTED TO SDF AND LANDED WITHOUT FURTHER INCIDENT. REPLACED APU OIL COOLER PER AMM 49-91-41. OPERATIONS AND LEAK CHECKED NORMAL.
